ArticleOriginal scientific text

Title

On divisors whose sum is a square

Authors 1

Affiliations

  1. Institut für Mathematik, Universität Wien, Strudlhofgasse 4, 1090 Wien, Austria

Bibliography

  1. D. Clark, An arithmetical function associated with the rank of elliptic curves, Canad. Math. Bull. 34 (1991), 181-185.
  2. J. Coates, Elliptic curves and Iwasawa theory, in: Modular Forms, R. Rankin (ed.), Halsted Press, New York, 1984.
  3. W. Jenkner, Asymptotic aspects of the Diophantine equation pkxnk-zk=l, preprint.
  4. J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, New York, 1986.
Pages:
113-120
Main language of publication
English
Received
1998-05-22
Accepted
1998-09-30
Published
1999
Exact and natural sciences